# SDR IPXA2022032980636

- Difficulty date: March 11, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CL/H WING FIXED L/E FORMER IS CRACKED AT STA. XOS. 584.891.REPAIRED CRACKED L/H WING FIXED L/E FORMER AT STA. XOS. 584.891 IAW VT-SAA EA 011-5740-01-A9515 REV. I/R AND UPS EO MD11- 5710-83235-A. (MAJOR) REF FAA FORM 8100-9 BY P. LAU (AR830967) DATED 03/28/2022.
